MathSciNet Relay Station
MathSciNet bibliographic data
MR2653230 60E15 (26D10 47D07 60J45 60J60)
Cattiaux, Patrick; Guillin, Arnaud; Wu, Li-Ming A note on Talagrand's transportation inequality and logarithmic Sobolev inequality. Probab. Theory Related Fields 148 (2010), no. 1-2, 285–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement